A characterization of the subdifferential of singular gaussian distribution functions

Wim van Ackooij 1 Michel Minoux 2
2 DECISION
LIP6 - Laboratoire d'Informatique de Paris 6
Document type :
Journal articles
Complete list of metadatas

https://hal.sorbonne-universite.fr/hal-01363907
Contributor : Viet Hung Nguyen <>
Submitted on : Monday, September 12, 2016 - 10:09:21 AM
Last modification on : Thursday, March 21, 2019 - 1:09:04 PM

Identifiers

Citation

Wim van Ackooij, Michel Minoux. A characterization of the subdifferential of singular gaussian distribution functions. Set-Valued and Variational Analysis, Springer, 2015, 23 (3), pp.465-483. ⟨10.1007/s11228-015-0317-8⟩. ⟨hal-01363907⟩

Share

Metrics

Record views

145